Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from the mother of a consumer concerning her 15 year old daughter with an allergic reaction to Septra and an allergy to Suprax who on 06-DEC-2006 was vaccinated with Gardasil. Concomitant therapy included Augmentin and Flonase. On 06-DEC-2006 the patient experienced soreness at injection site for a day or two. In February 2007, the patient was vaccinated with her second dose and experienced soreness at injection site for a day or two. On 05-MAY-2007 the patient was vaccinated with her third dose of Gardasil. On 23-MAY-2007 the patient experienced swelling in the injection arm and tenderness in the injection arm. And on 24-MAY-2007 the patient''s arm turned red. The patient''s swelling and tenderness in the injection arm and reddened arm persisted. It was reported that the patient sought unspecified medical attention. No further details were provided. Additional information has been requested. This is in follow-up to report previously submitted on 5/24/2007. Information has been received from a mother concerning her 15 year old stundent daughter with no medical history or illness at the time of vaccination and with allergies to SEPTRA and SUPRAX who on 04-MAY-2007 was vaccinated intramusculary into the left deltoid with a third 0.5ml dose of GARDASIL (lot# 655617/ 1447F). It was noted that the patient received her first dose of GARDASIL on 06-DEC-2006 and experienced soreness at injection site for a day or two. In addition, the patient was vaccinated with her second dose of GARDASIL in February 2007 and experienced soreness at injection site for a day or two. Concomitant therapy included FLONASE. On 11-MAY-2007 the patient developed a stuffy nose, was dizzy and had an upset stomach. On 19-MAY-2007, the symptoms remained and AUGMENTIN 875 mg BID was prescribed. On 23-MAY-2007 the patient''s arm turned red. On 25-MAY-2007, an MRI of the shoulder was preformed and showed cellulitis and fasciitis of the left deltoid with a focal myositis and early abscess. The patient was switched from AUGMENTIN to Clindamycin. On 27-MAY-2007, the patient recovered (also reported as "almost 100% resolution"). No product quality comlaint was involved. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166